Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On femodine, experiencing severe mood swings, painful stomach, ovary cramps, brown discharge. What could this mean?

Hi, I'm 21 and I've been on femodine for approx 9 months. Recently I have been experiencing severe mood swings, painful stomach and ovary cramps and an increase in vaginal discharge, it's a week before I am meant to have my 7day break and I have been experiencing brown discharge, headaches and nausea. What could this mean? Please note, I quit smoking over a month ago, could it be anything to do with this?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild irregular discharge that you are having is a normal variation while taking the oral pills. Such minor spotting usually subsides on its own without any treatment. You need to continue with your pills as scheduled.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor